MathSciNet Relay Station
MathSciNet bibliographic data
MR458226 (56 #16429) 47B20
Stampfli, Joseph G. On the twenty-ninth question of Allen Shields. Proc. Amer. Math. Soc. 66 (1977), no. 1, 65–68.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement